# SDR DL73K992396

- Difficulty date: October 27, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N322DL
- Make and model: Boeing 737232
- Aircraft serial: 23094
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: 6546877143
- Condition: Cracked
- Location: Bs 727
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE STRINGER 18A WEB WAS FOUND WITH A CRACKED FASTENER HOLE AT FS 727 ON THE LT AND RT SIDES OF THE AIRCRAFT.  THE CRACKS ARE TYPICAL OF THOSE NOTED IN BAC S/B 737-53-1066.  THE CRACKS WERE REPAIRED WITH A NEW GUSSET CHANNEL SIMILAR TO THE S/B AND INSTALLED PER ER/A 368583-14.
